# SDR DALA2022070904805

- Difficulty date: July 8, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBOND ON LOWER SURFACE, LE SLAT 1 TRAILING EDGE WEDGE, LH WING OSS 820.4: 0.953IN LENGTH X 0.625IN WIDTH. CORRECTIVE ACTION: LOWER SURFACE, L.E. SLAT 1 TRAILING EDGE WEDGE, LH WING OSS 820.4: 0.953IN. LENGTH X 0.625IN. WIDTH WERE REPAIRED PER B757-200 S.R.M. 51-70-10-2R PROCEDURE REPAIR GENERAL IN REFERENCE B757-200.S.R.M. 57-43-02- 2R-1. (2311707)
